# SDR SWAA2022022521630

- Difficulty date: November 9, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 41,529 hours, 24,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT INTERCOSTAL CRACKED AT STA 312+9 RBL 30 WL 208 / REMOVED AND INSTALLED A NEW INTERCOSTAL AT BS 312-328; RBL 30; WL 208 IAW SRM 51-40-02-0G-0; DWG 141A5410 SHT 26
